# SDR CALA2018082001829

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,528 hours, 30,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shaft
- Condition: Worn
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARM HANDLE SHAFT HAD PLAY.   REMOVED AND REPLACED L2 DOOR ARMING RELEASE MECHANISM SHAFT, BELLCRANK AND HARDWARE IAW AMM 52-13-22-400-001, CMM 52-13-15,  AND 52-13-15-991-057.  ADJUSTED SLIDE RELEASE MECHANISM,  PERCUSSION BELLCRANK FINGER, AND PROXIMITY SWITCH WERE GOOD.
